# SDR IPXA2015030786741

- Difficulty date: February 25, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 46,180 hours, 15,081 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, DENT ON LT WING INBD AFT FLAP LOWER SKIN, PN:113T2320-3 AT IFS 283.  REPAIR IAW SRM 57-53-01-2R-1, REPAIR 1 AND SRM 51-70-10-2R-4, REPAIR 4.
